# SDR SWAA2025011582818

- Difficulty date: December 18, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED WEATHER RADAR SUPPORT BETWEEN STA188 TO STA203.8 AT LOWER NOSE COMPARTMENT 2024-759635<[01] REPLACED ANGLE LOCATED WEATHER RADAR SUPPORT BETWEEN STA188 TO STA203.8 AT LOWER NOSE COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE LOCATED WEATHER RADAR SUPPORT BETWEEN STA188 TO STA203.8 AT LOWER NOSE COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGN OFF BELOW.
